Alert archive / Georgia / River Flood Warnings in 2020

River Flood Warning 441, NWS Atlanta, GA

October 11, 2020Barrow County, Jackson County, Georgia

NWS Atlanta, GA issued this river flood warning at Oct 11, 2020, 3:10 PM EDT for Barrow County, Jackson County, Georgia. It took effect at Oct 11, 2020, 6:45 PM EDT. It was in force for 12 hr.

The area

The outline as issued.

The facts

Issued
Oct 11, 2020, 3:10 PM EDT (19:10 UTC)
In effect from
Oct 11, 2020, 6:45 PM EDT
Expired
Oct 12, 2020, 6:30 AM EDT
In force
12 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

Counties Barrow County, GA, Jackson County, GA

The radar

The Atlanta radar (KFFC), 113 km from the middle of the area, began a volume at 19:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Middle Oconee River near Arcade (ACDG1). The gauge peaked at 15.76 ft at Oct 12, 2020, 4:00 AM EDT.

actionminormoderate510152010/1110/1210/13
Action stage
15 ft
Minor stage
16 ft
Moderate stage
21 ft
Major stage
27 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02217475, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

662 
WGUS42 KFFC 111910
FLWFFC

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
310 PM EDT Sun Oct 11 2020

...The National Weather Service in Peachtree City GA has issued a 
Flood Warning for the following rivers in Georgia...

  Etowah River near East Canton Downstream I-575 affecting Cherokee 
  County.

  Flint River near Lovejoy affecting Clayton, Fayette and Spalding 
  Counties.

  South River near South Lithonia affecting DeKalb and Rockdale 
  Counties. 

  Yellow River near Conyers below Milstead affecting Newton and 
  Rockdale Counties.

  Middle Oconee River near Arcade affecting Jackson and Barrow 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/atlanta.


GAC089-247-120715-
/O.NEW.KFFC.FL.W.0440.201011T1910Z-000000T0000Z/
/SOUG1.1.ER.201011T1612Z.201011T1817Z.000000T0000Z.NO/
310 PM EDT Sun Oct 11 2020

The National Weather Service in Peachtree City has issued a

* Flood Warning for
  the South River near South Lithonia.
* From this afternoon until further notice.
* At 2:45 PM EDT Sunday the stage was 12.2 feet.
* Flood stage is 12 feet.
* Minor flooding is occurring.
* Forecast...No forecast is available for this location.
* Impact...At 12 feet, Flood stage is reached. Minor flooding will 
  occur in portions of the woodlands and fields near the river 
  upstream and downstream from the gage on Klondike Road.


&&

LAT...LON 3362 8419 3367 8415 3365 8410 3357 8404
      3353 8410 3361 8416

$$

GAC057-120715-
/O.NEW.KFFC.FL.W.0439.201011T1910Z-000000T0000Z/
/ECTG1.1.ER.201011T1811Z.201011T1845Z.000000T0000Z.UU/
310 PM EDT Sun Oct 11 2020

The National Weather Service in Peachtree City has issued a

* Flood Warning for
  the Etowah River near East Canton Downstream I-575.
* From this afternoon until further notice.
* At 2:45 PM EDT Sunday the stage was 17.1 feet.
* Flood stage is 17 feet.
* Minor flooding is occurring.
* Forecast...No forecast is available for this location.
* Impact...At 17 feet, Flood stage is reached. Minor flooding begins 
  in the woodlands and fields along the river generally east of 
  Canton. This includes the grassy lot behind a pump station off 
  Riverstone Parkway and near the Interstate 575 bridge.


&&

LAT...LON 3434 8427 3428 8425 3427 8436 3422 8446
      3427 8450 3433 8440

$$

GAC063-113-255-120715-
/O.NEW.KFFC.FL.W.0438.201011T1910Z-201012T2048Z/
/LOVG1.1.ER.201011T1710Z.201012T0600Z.201012T1448Z.NO/
310 PM EDT Sun Oct 11 2020

The National Weather Service in Peachtree City has issued a

* Flood Warning for
  the Flint River near Lovejoy.
* From this afternoon to Monday afternoon.
* At 2:46 PM EDT Sunday the stage was 13 feet.
* Flood stage is 12 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 13.9 feet 
  just after midnight tonight. It will then fall below flood stage 
  late Monday morning.
* Impact...At 14 feet, Moderate flooding begins. Significant 
  flooding occurs of residential yards upstream of the gage 
  betweenUpper Riverdale Road and Georgia Highway 138. Some roads 
  begin to flood such as Upper Riverdale Road and Mockingbird Road. 
  Flooding expands on portions of the Rivers Edge Golf Course. 
  Several holes and fairways will flood.


&&

LAT...LON 3360 8444 3363 8438 3354 8434 3340 8435
      3340 8443 3354 8441

$$

GAC013-157-120715-
/O.NEW.KFFC.FL.W.0441.201011T2245Z-201012T1926Z/
/ACDG1.1.ER.201011T2245Z.201012T0600Z.201012T1325Z.NO/
310 PM EDT Sun Oct 11 2020

The National Weather Service in Peachtree City has issued a

* Flood Warning for
  the Middle Oconee River near Arcade.
* From this evening to Monday afternoon.
* At 2:30 PM EDT Sunday the stage was 11.2 feet.
* Flood stage is 16 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage this 
  evening to a crest of 18.9 feet just after midnight tonight. It 
  will then fall below flood stage late Monday morning.
* Impact...At 18 feet, Minor flooding continues in the woodlands...
  fields and pasture upstream and downstream from the gage at 
  Georgia Highway 82. A few dirt access roads and a residential yard 
  just downstream will be flooded with up to two feet of water.


&&

LAT...LON 3404 8377 3410 8375 3406 8355 3400 8347
      3395 8352 3402 8363

$$

GAC217-247-120715-
/O.NEW.KFFC.FL.W.0442.201012T0400Z-201013T1210Z/
/MYRG1.1.ER.201012T0400Z.201012T1800Z.201013T0609Z.UU/
310 PM EDT Sun Oct 11 2020

The National Weather Service in Peachtree City has issued a

* Flood Warning for
  the Yellow River near Conyers below Milstead.
* From late tonight to Tuesday morning.
* At 2:30 PM EDT Sunday the stage was 9.1 feet.
* Flood stage is 11 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage just 
  after midnight tonight to a crest of 13.7 feet early Monday 
  afternoon. It will then fall below flood stage early Tuesday 
  morning.
* Impact...At 13 feet, Minor flooding continues to expand into the 
  woodlands...fields and pasture along the river upstream and 
  downstream from the gage on Gees Mill Road in Rockdale County. 
  Most of Sockwell Road by the river in Newton County will be 
  flooded with up to 4 feet of water. Minor flooding also occurs in 
  Newton County in the Riverside Estates Travel and Trailer Park. 
  Any trailers near the river may need to be moved to higher ground. 
  A playground by the river will begin to flood.


&&

LAT...LON 3366 8399 3371 8395 3359 8387 3356 8393

$$
2 follow-up statements
298 
WGUS82 KFFC 120146
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
946 PM EDT Sun Oct 11 2020

...The Flood Warning continues for the following rivers in Georgia...

  Yellow River near East Lithonia affecting DeKalb and Rockdale 
  Counties.

  Yellow River near Conyers below Milstead affecting Newton and 
  Rockdale Counties.

  Middle Oconee River near Arcade affecting Jackson and Barrow 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/atlanta.


GAC013-157-121400-
/O.CON.KFFC.FL.W.0441.000000T0000Z-201012T1926Z/
/ACDG1.1.ER.201012T0428Z.201012T1200Z.201012T1549Z.NO/
946 PM EDT Sun Oct 11 2020

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Middle Oconee River near Arcade.
* Until Monday afternoon.
* At 8:30 PM EDT Sunday the stage was 13.9 feet.
* Flood stage is 16 feet.
* Minor flooding is forecast.
* Forecast...The river will rise above flood stage just after 
  midnight tonight to 18.1 feet Monday morning. It will then fall 
  below flood stage late Monday morning.
* Impact...At 18 feet, Minor flooding continues in the woodlands...
  fields and pasture upstream and downstream from the gage at 
  Georgia Highway 82. A few dirt access roads and a residential yard 
  just downstream will be flooded with up to two feet of water.


&&

LAT...LON 3404 8377 3410 8375 3406 8355 3400 8347
      3395 8352 3402 8363

$$

GAC089-247-121400-
/O.CON.KFFC.FL.W.0435.000000T0000Z-201012T2230Z/
/YLOG1.1.ER.201011T1555Z.201012T0600Z.201012T1650Z.UU/
946 PM EDT Sun Oct 11 2020

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Yellow River near East Lithonia.
* Until Monday evening.
* At 9:17 PM EDT Sunday the stage was 15 feet.
* Flood stage is 13 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 15.9 feet 
  just after midnight tonight. It will then fall below flood stage 
  early Monday afternoon.
* Impact...At 15 feet, Minor flooding continues and expands further 
  into the woodlands and fields near the river upstream and 
  downstream from the gage on Pleasant Hill Road. In Dekalb County...
  some flooding of backyards of homes begin on Harmony Hills Drive 
  and Court. Johnson Creek flowing under Union Grove Road into the 
  river begins to back up.


&&

LAT...LON 3377 8409 3377 8402 3372 8399 3367 8403

$$

GAC217-247-121400-
/O.CON.KFFC.FL.W.0442.201012T0400Z-201013T1210Z/
/MYRG1.1.ER.201012T0315Z.201012T1800Z.201013T0609Z.UU/
946 PM EDT Sun Oct 11 2020

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Yellow River near Conyers below Milstead.
* Until Tuesday morning.
* At 9:17 PM EDT Sunday the stage was 10.6 feet.
* Flood stage is 11 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage late 
  this evening to a crest of 13.4 feet early Monday afternoon. It 
  will then fall below flood stage early Tuesday morning.
* Impact...At 13 feet, Minor flooding continues to expand into the 
  woodlands...fields and pasture along the river upstream and 
  downstream from the gage on Gees Mill Road in Rockdale County. 
  Most of Sockwell Road by the river in Newton County will be 
  flooded with up to 4 feet of water. Minor flooding also occurs in 
  Newton County in the Riverside Estates Travel and Trailer Park. 
  Any trailers near the river may need to be moved to higher ground. 
  A playground by the river will begin to flood.


&&

LAT...LON 3366 8399 3371 8395 3359 8387 3356 8393

$$
525 
WGUS82 KFFC 121030
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
630 AM EDT Mon Oct 12 2020

...The Flood Warning is cancelled for the following rivers in 
Georgia...

  Middle Oconee River near Arcade affecting Jackson and Barrow 
  Counties.

GAC013-157-121130-
/O.CAN.KFFC.FL.W.0441.000000T0000Z-201012T1030Z/
/ACDG1.1.ER.700125T2031Z.700125T2031Z.700125T2031Z.NO/
630 AM EDT Mon Oct 12 2020

...The Flood Warning for the Middle Oconee River near Arcade has 
been cancelled...

The Flood Warning is cancelled for
  the Middle Oconee River near Arcade.
* At 5:30 AM EDT Monday the stage was 15.6 feet.
* Flood stage is 16 feet.
* Forecast...The river is expected to fall to 4.4 feet early 
  Saturday morning.


&&

LAT...LON 3404 8377 3410 8375 3406 8355 3400 8347
      3395 8352 3402 8363

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Oct 11, 1:57 PM EDT, 1 hour 13 minutes earlier.

Area forecast discussion, Oct 11, 1:57 PM EDT, 1 hour 13 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
157 PM EDT Sun Oct 11 2020

...18Z Aviation Discussion...

.PREV DISCUSSION... /Issued 1145 AM EDT Sun Oct 11 2020/

Morning Update...

UPDATE...

A line of moderate showers are sweeping through the forecast area
with an additional unwanted burst of rain moving from northwest
to northeast Georgia. Some other residual light showers and
drizzle will be possible through the rest of the day with coverage
decreasing after sunset tonight. Temps and Pops have been
adjusted for the rest of the afternoon and evening with highs in
the low 70s expected for areas along and northwest of the I-85
corridor, with highs in the mid-80s where cloud cover is not as
dense in the southeastern portions of the forecast area.

PREV DISCUSSION... /Issued 740 AM EDT Sun Oct 11 2020/

SHORT TERM /Today through Monday/...

Abundant moisture from the remnants of Delta will continue to stream
over the southern Appalachians and surrounding areas through the
weekend. Short term models have a good handle on the remnants of
Delta with satellite and radar loops showing Delta spinning across
portion of northern Alabama and short term models show the upper
level wave opening through the day as it lifts into the Tennessee
valley by this evening and into the Carolinas by tomorrow morning.
The surface low also weakens as it shifts over the Carolinas by
tomorrow evening. HI-RES models continue to show off and on
showers as the weakened rain bands move across the area today.
Likely POPs through this afternoon across much of north and
portions of Central Georgia will give way to Chance to slight
chance with much of the rain tapering off shortly after midnight.
Additional rainfall totals for today will mainly be in the one-
half inch to near an inch in the northeast mountains with locally
higher values possible. With these updated rainfall totals will
cancel the Flash Flood Watch, although Flash Flood Warnings [see
FFWFFC for more information] and an Areal Flood Warning [see
FLWFFC for more information] remaining in effect through mid
morning. Stayed close to guidance temperatures with near normal
high today giving way to above normal lows and afternoon highs
tomorrow.

Atwell

LONG TERM /Monday Night through Saturday/...
Drier air will move into the area with a cold front expected to
move across the forecast area on Tuesday. Drier high pressure
will settle in behind the front through Thursday, with another
cold front approaching from the northwest early Friday. There are
some discrepancies noted in the timing and amount of moisture
associated with the next system, so have kept POPs mainly across
north Georgia and in the low chance category. Guidance
temperatures showing warmer than normal temperatures through the
work week with a cooling trend by Friday through the weekend.
Temperatures are expected to be at least 10 degrees cooler than
normal through the weekend.

Atwell

&&

.AVIATION...
18Z Update...
Widespread shallow -SHRA to continue through the afternoon at all
sights before dissipating between 22-04Z. Ample moisture will
spark areas of BR/FG and lowered CIGS dropping to IFR around 3-5Z,
and LIFR around 7Z at ATL sites. IFR to LIFR also expected at
other TAF sites between 8-14Z. All sites expected to see
improvement to IFR by 14Z, then MVFR by 16Z, and VFR by 18Z. Winds
out of the WSW up to 10 kts with Ocnl gusts to 15kt, becoming
light to calm overnight.

//ATL Confidence...18Z Update...
Medium on timing of SHRA, timing of CIGS, and VSBYs.
High on all other elements.

Thiem

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          76  67  80  63 /  80  20   5   0
Atlanta         73  67  79  63 /  70  10  10   0
Blairsville     69  62  75  57 /  90  20  10   5
Cartersville    73  66  80  61 /  80  10  10   0
Columbus        77  67  83  66 /  50  20   5   0
Gainesville     72  66  78  63 /  90  20  10   0
Macon           80  67  83  64 /  50  10   5   0
Rome            74  66  81  60 /  90  10  10   5
Peachtree City  73  66  80  63 /  70  10  10   0
Vidalia         85  70  83  66 /  30  20  10   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...Thiem
LONG TERM....41
AVIATION...Thiem
Hazardous weather outlook, Oct 11, 2:58 PM EDT, 12 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
258 PM EDT Sun Oct 11 2020

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-121900-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
258 PM EDT Sun Oct 11 2020

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

No hazardous weather is expected at this time.

However, please adhere to all ongoing River Flood Warnings with
several rivers in the Atlanta metro still in flood.

Overnight some patchy dense fog will also be possible throughout
the forecast area. If traveling, please drive slow and give plenty
of space between yourself and the car in front of you.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Local storm report, Oct 11, 12:23 PM EDT, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1223 PM EDT SUN OCT 11 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     TSTM WND DMG     2 ESE MORROW            33.57N  84.31W
10/10/2020                   CLAYTON            GA   EMERGENCY MNGR

            TREE REPORTED DOWN ON A HOME ON THE 6600 BLOCK OF
            MORROW RD. NO INJURIES OR MAJOR DAMAGE.

&&

EVENT NUMBER FFC2001239

KING
Local storm report, Oct 11, 1:00 PM EDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
100 PM EDT SUN OCT 11 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     TORNADO          1 WSW COVINGTON         33.59N  83.88W
10/10/2020                   NEWTON             GA   NWS STORM SURVEY

            *** 2 INJ *** A CONFIRMED EF1 TORNADO TRACKED FROM THE
            INTERSECTION OF WASHINGTON ST SW AND WALKER BEND PKWY TO
            WOODHAVEN DR CAUSING TREE AND STRUCTURAL DAMAGE ALONG
            ITS 1.43 MILE PATH.

&&

CORRECTED EVENT TIME...LOCATION...REMARKS...SOURCE

EVENT NUMBER FFC2001235

VSS
Local storm report, Oct 11, 1:08 PM EDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
108 PM EDT SUN OCT 11 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     TSTM WND DMG     3 NE MOUNTAIN PARK      33.87N  84.10W
10/10/2020                   GWINNETT           GA   PUBLIC

            BUILDING SUSTAINED DAMAGE TO A METAL ROOF ON THE 4100
            BLOCK OF FIVE FORKS TRICKUM RD SW. POWER OUTAGE IN THE
            BUILDING.

&&

EVENT NUMBER FFC2001240

KING

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 10, 8:00 PM EDTSpecial Weather StatementFFCFulton30 min
Oct 10, 8:06 PM EDTTornado WarningFFCDeKalb24 min
Oct 10, 8:33 PM EDTTornado WarningFFCDeKalb, Gwinnett27 min
Oct 10, 8:36 PM EDTSpecial Weather StatementFFCRockdale24 min
Oct 10, 8:55 PM EDTFlash Flood WarningFFCClayton, Cobb, DeKalb, Fulton6 hr
Oct 10, 8:59 PM EDTSpecial Weather StatementFFCClayton31 min
Oct 10, 9:32 PM EDTRiver Flood WarningFFCDeKalb7 hr
Oct 10, 9:44 PM EDTRiver Flood WarningFFCFulton4 hr
Oct 10, 9:46 PM EDTSpecial Weather StatementFFCBarrow29 min
Oct 10, 9:53 PM EDTSpecial Weather StatementFFCClayton37 min
Oct 10, 10:03 PM EDTFlash Flood WarningFFCClayton, DeKalb, Forsyth, Fulton, Gwinnett, Henry and 1 more6 hr
Oct 10, 10:05 PM EDTRiver Flood WarningFFCCobb6 hr
Oct 10, 10:08 PM EDTRiver Flood WarningFFCDeKalb21 days
Oct 10, 10:12 PM EDTRiver Flood WarningFFCDeKalb, Fulton21 days
Oct 10, 10:13 PM EDTRiver Flood WarningFFCDeKalb, Fulton32 hr
Oct 10, 10:15 PM EDTRiver Flood WarningFFCDeKalb4 hr
Oct 10, 10:18 PM EDTRiver Flood WarningFFCFulton, Gwinnett12 hr
Oct 10, 10:23 PM EDTRiver Flood WarningFFCForsyth, Fulton50 hr
Oct 10, 10:25 PM EDTRiver Flood WarningFFCFulton60 min
Oct 10, 10:28 PM EDTRiver Flood WarningFFCDeKalb, Fulton7 hr
Oct 10, 10:36 PM EDTFlash Flood WarningFFCBanks, Barrow, Dawson, Forsyth, Gwinnett, Hall and 2 more6 hr
Oct 10, 10:43 PM EDTRiver Flood WarningFFCDeKalb2 hr
Oct 10, 10:54 PM EDTRiver Flood WarningFFCDeKalb, Fulton4 hr
Oct 10, 10:56 PM EDTRiver Flood WarningFFCCobb, Fulton28 hr
Oct 10, 10:58 PM EDTRiver Flood WarningFFCCobb, Fulton24 hr
Oct 10, 10:58 PM EDTRiver Flood WarningFFCDeKalb3 hr
Oct 10, 11:01 PM EDTRiver Flood WarningFFCFulton20 hr
Oct 10, 11:06 PM EDTRiver Flood WarningFFCDeKalb2 hr
Oct 10, 11:12 PM EDTRiver Flood WarningFFCCobb, Fulton26 hr
Oct 10, 11:23 PM EDTRiver Flood WarningFFCForsyth5 hr
Oct 10, 11:26 PM EDTRiver Flood WarningFFCGwinnett23 hr
Oct 10, 11:31 PM EDTRiver Flood WarningFFCCarroll, Coweta, Heard45 hr
Oct 10, 11:39 PM EDTRiver Flood WarningFFCGwinnett3 hr
Oct 10, 11:40 PM EDTRiver Flood WarningFFCGwinnett4 hr
Oct 11, 12:03 AM EDTRiver Flood WarningFFCGwinnett21 days
Oct 11, 12:16 AM EDTRiver Flood WarningFFCFulton, Gwinnett25 hr
Oct 11, 12:19 AM EDTRiver Flood WarningFFCFulton16 hr
Oct 11, 12:20 AM EDTRiver Flood WarningFFCForsyth20 hr
Oct 11, 12:22 AM EDTRiver Flood WarningFFCDawson, Forsyth15 hr
Oct 11, 12:23 AM EDTRiver Flood WarningFFCDeKalb4 hr
Oct 11, 12:47 AM EDTSpecial Weather StatementFFCWhite58 min
Oct 11, 1:05 AM EDTRiver Flood WarningFFCFulton21 days
Oct 11, 1:25 AM EDTRiver Flood WarningFFCCobb116 min
Oct 11, 1:41 AM EDTRiver Flood WarningFFCDawson9 hr
Oct 11, 1:51 AM EDTFlash Flood WarningFFCWhite6 hr
Oct 11, 2:01 AM EDTRiver Flood WarningFFCCoweta24 min
Oct 11, 2:06 AM EDTRiver Flood WarningFFCHall, White21 days
Oct 11, 2:19 AM EDTRiver Flood WarningFFCFulton21 days
Oct 11, 2:22 AM EDTRiver Flood WarningFFCGwinnett, Walton21 days
Oct 11, 2:53 AM EDTRiver Flood WarningFFCCobb, Fulton19 hr
Oct 11, 2:57 AM EDTRiver Flood WarningFFCDeKalb, Fulton2 hr
Oct 11, 3:01 AM EDTRiver Flood WarningFFCDeKalb12 hr
Oct 11, 3:07 AM EDTAreal Flood WarningFFCBanks, Barrow, Cherokee, Clayton, Cobb, Dawson and 11 more3 hr
Oct 11, 4:34 AM EDTRiver Flood WarningFFCCherokee12 hr
Oct 11, 4:37 AM EDTRiver Flood WarningFFCDeKalb21 days
Oct 11, 6:42 AM EDTRiver Flood WarningFFCDeKalb, Rockdale30 hr
Oct 11, 7:03 AM EDTRiver Flood WarningFFCCoweta, Fayette, Spalding18 hr
Oct 11, 11:25 AM EDTRiver Flood WarningFFCCobb10 hr
Oct 11, 3:10 PM EDTRiver Flood WarningFFCClayton, Fayette, Spalding18 hr
Oct 11, 3:10 PM EDTRiver Flood WarningFFCCherokee14 hr
Oct 11, 3:10 PM EDTRiver Flood WarningFFCDeKalb, Rockdale2 hr
Oct 11, 3:10 PM EDTRiver Flood WarningFFCNewton, Rockdale33 hr
Oct 11, 7:07 PM EDTRiver Flood WarningFFCFayette, Spalding39 hr
Oct 11, 7:12 PM EDTRiver Flood WarningFFCFulton18 hr
Oct 11, 7:29 PM EDTRiver Flood WarningFFCDeKalb, Gwinnett8 hr

Nearby

River Flood Warnings in Georgia, 2020Every river flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.